# SDR SWIA201437884

- Difficulty date: May 13, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 26,884 hours, 23,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198067
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BOTTOM FOLDING STEP HAS CORROSION BELOW ANTI-SLIP STRIP.  C-CHECK, REPLACED THE PAX DOOR BOTTOM FOLDING STEP WITH NEW PAX DOOR BOTTOM FOLDING STEP.
